# SDR SWAA040405

- Difficulty date: February 8, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 30,162 hours, 25,893 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: BAC1514
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND CORROSION ON AFT PRESSURE BULKHEAD CHANNEL STIFFNERS AT BS 1016, BL 0.  REPAIRED PER ACO.
